Pacific Journal of Mathematics

Transitive and fully transitive primary abelian groups.

Phillip Griffith

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 249-254.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986267

Mathematical Reviews number (MathSciNet)
MR0230816

Zentralblatt MATH identifier
0157.05901

Subjects
Primary: 20.40

Citation

Griffith, Phillip. Transitive and fully transitive primary abelian groups. Pacific J. Math. 25 (1968), no. 2, 249--254. https://projecteuclid.org/euclid.pjm/1102986267


Export citation

References

  • [1] L. Fuchs, Abelian Groups, Publ.House Hungar. Acad. Sci., Budapest, 1958.
  • [2] Paul Hill and Charles Megibben, Extending automorphisms and lifting decomposi- tions in abelian groups, Math. Ann. (to appear)
  • [3] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954.
  • [4] Charles Megibben, Large subgroup and small homomorphism, Michigan Math. J. 13 (1966), 153-160.
  • [5] R. J. Nunke, Homology and direct sums of countable abelian groups, (to appear).
  • [6] R. J. Nunke,Purity and Subfunctors of the Identity", Topics in Abelian Groups, Scott, Foresman and Company, Chicago, Illinois, 1963.
  • [7] Z. Zippin, Countable torsion groups, Ann. of Math. 36 (1935), 86-99.